American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] C. A. Berenstein and M. A. Dostal. A lower estimate for exponential sums. Bull. Amer. Math. Soc. 80 (1974) 687-691. MR 0344884.
Abstract, references, and article information   
View Article: PDF

[2] Serge Lang. Transcendental numbers and diophantine approximations. Bull. Amer. Math. Soc. 77 (1971) 635-677. MR 0289424.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1